On the contact and underground explosions discrimination
Doklady Akademii Nauk, Tome 324 (1992) no. 5, pp. 968-970
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_324_5_a10,
author = {V. V. Adushkin and I. O. Kitov},
title = {On the contact and underground explosions discrimination},
journal = {Doklady Akademii Nauk},
pages = {968--970},
year = {1992},
volume = {324},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_324_5_a10/}
}
V. V. Adushkin; I. O. Kitov. On the contact and underground explosions discrimination. Doklady Akademii Nauk, Tome 324 (1992) no. 5, pp. 968-970. http://geodesic.mathdoc.fr/item/DAN_1992_324_5_a10/